MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERGLIDE MIDLINE CATHETER MAXIMAL BARRIER TRAY; INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERGLIDE MIDLINE CATHETER MAXIMAL BARRIER TRAY; INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebn1664 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (rebn1664) have been reported from the same facility.
 
Event or Problem Description
It was reported by the facility that the clamp broke on the end of the slide.It was stated the facility used chg to clean the catheter but not the clamp.Facility contact reported that the dressing is changed every six days with use of chg and the catheter is accessed for infusion and aspiration every eight hours or with intermittent use.The clamp broke after a few days of use.This report address the second clamp.

Brand Name
POWERGLIDE MIDLINE CATHETER MAXIMAL BARRIER TRAY
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7089378
Report Number3006260740-2017-02201
Device Sequence Number16426847
Product Code FOZ
UDI-Device Identifier00801741038136
UDI-Public(01)00801741038136
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K133856
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model NumberN/A
Device Catalogue NumberM118101D
Device Lot NumberREBN1664
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1